# SDR DALA2023091907719

- Difficulty date: September 16, 2023
- Submitted: September 19, 2023
- Operation: Air carrier
- Aircraft: N6710E
- Make and model: Boeing 757232
- Aircraft serial: 30482
- Aircraft time: 74,718 hours, 28,410 cycles
- System (JASC): 2565 · Escape Slide
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6710 RIGHT CABLE TO RAFTEMERGECY SURVIVAL KIT SLIPPED OUT / INTERIOR. CORRECTIVE ACTION: SECURED RAFT CABLE AT L3 DOOR REF B757 AMM 25-61. (2971849)
